# SDR DL73K010691

- Difficulty date: April 28, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- Aircraft time: 50,297 hours, 39,908 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6554410138
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LONGITUDINAL FLOOR BEAM AT RBL 24  WAS FOUND WITH A TYPICAL CRACK IN THE BEAM WEB AND WEB DOUBLER AT FS 678.  THE BEAM  UPPER CHORD WAS FOUND CRACKED AT FS 674.  THE UPPER CHORD   WAS REMOVED AND REPLACED.  THE WEB DOUBLER WAS REPLACED PER BAC S/B 737-57-1139 AND AN ALUMINUM DOUBLER INSTALLED TO REPAIR THE WEB. THE BEAM WAS THEN MODIFIED PER THE S/B. THEREPAIR WAS ACCOMPLISHED PER ER/A 380644-14.
